• 综合性科技类中文核心期刊
    • 中国科技论文统计源期刊
    • 中国科学引文数据库来源期刊
    • 中国学术期刊文摘数据库(核心版)来源期刊
    • 中国学术期刊综合评价数据库来源期刊
Yang Yanchang, Liang Ganping. The Gracefulness of the Union of Five Stars[J]. Journal of Beijing University of Technology, 1994, 20(3): 21-32.
Citation: Yang Yanchang, Liang Ganping. The Gracefulness of the Union of Five Stars[J]. Journal of Beijing University of Technology, 1994, 20(3): 21-32.

The Gracefulness of the Union of Five Stars

More Information
  • Received Date: March 03, 1994
  • Available Online: August 08, 2022
  • Published Date: September 09, 1994
  • The graceful graph is a subject with wide-ranging applications. It has developed quickly in recent years. In this paper we solved the gracefulness of the union of two staro, the union of three stars (the union of two stars and the union of the three stars are not always graceful however) and the union of four stars. However, no matter how the stars unite it has been proved that the union of five stars creates only graceful graphs. Since they are gracefol, labellings are complicated. Thus, we divide them into many cases first, and then, solve them one by one.

Catalog

    Article views (105) PDF downloads (42) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return